A note on Reeb dynamics on the tight 3-sphere
2007 (English)In: Journal of Modern Dynamics, ISSN 1930-5311 (print) ISSN 1930-532X (electronic), Vol. 1, no 4, 597-613 p.Article in journal (Refereed) Published
We show that a nondegenerate tight contact form on the 3-sphere has exactly two simple closed Reeb orbits if and only if the differential in linearized contact homology vanishes. Moreover, in this case the Floquet multipliers and Conley-Zehnder indices of the two Reeb orbits agree with those of a suitable irrational ellipsoid in 4-space.
Place, publisher, year, edition, pages
2007. Vol. 1, no 4, 597-613 p.
Reeb dynamics, contact homology, periodic orbit.
IdentifiersURN: urn:nbn:se:uu:diva-12615ISI: 000255219200002OAI: oai:DiVA.org:uu-12615DiVA: diva2:40384